Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 22, 2014, 02:37:07 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635579
  • Total Topics: 48218
  • Online Today: 214
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 175
Total: 179

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 9th day on Atripla  (Read 1542 times)

0 Members and 1 Guest are viewing this topic.

Offline kforney72

  • Member
  • Posts: 17
9th day on Atripla
« on: October 16, 2009, 07:05:02 PM »
Hey everyone, I have been looking through forums and learned some new things. Was just wondering how often to get bloodwork done since starting Atripla.  So far other than the very first day havent had any real side effects and hopeing counts get better.

CD4-220
VL-99000

Offline Assurbanipal

  • Member
  • Posts: 2,173
  • Taking a forums break, still see PM's
Re: 9th day on Atripla
« Reply #1 on: October 16, 2009, 07:19:09 PM »
Hope you are doing well.  One of my forums pals just started Atripla about when you did and says he has this huge burst of energy.

About the bloodwork, my doc likes to take blood work a month after I start a new combo.  After that it is every 3 months unless something comes up.  Some folks get stable and gradually push it out to every 6 months instead of every 3.

The US treatment guidelines are here http://aidsinfo.nih.gov/ContentFiles/AdultandAdolescentGL.pdf
Guidelines for lab work are in Table 3 -- p. 13

Welcome to the forums
Assurbanipal
5/06 VL 1M+, CD4 22, 5% , pneumonia, thrush -- O2 support 2 months, 6/06 +Kaletra/Truvada
9/06 VL 3959 CD4 297 13.5% 12/06 VL <400 CD4 350 15.2% +Pravachol
2007 VL<400, 70, 50 CD4 408-729 16.0% -19.7%
2008 VL UD CD4 468 - 538 16.7% - 24.6% Osteoporosis 11/08 doubled Pravachol, +Calcium/D
02/09 VL 100 CD4 616 23.7% 03/09 VL 130 5/09 VL 100 CD4 540 28.4% +Actonel (osteoporosis) 7/09 VL 130
8/09  new regimen Isentress/Epzicom 9/09 VL UD CD4 621 32.7% 11/09 VL UD CD4 607 26.4% swap Isentress for Prezista/Norvir 12/09 (liver and muscle issues) VL 50
2010 VL UD CD4 573-680 26.1% - 30.9% 12/10 VL 20
2011 VL UD-20 CD4 568-673 24.7%-30.6%
2012 VL UD swap Prezista/Norvir for Reyataz drop statin CD4 768-828 26.7%-30.7%

Offline confidentIwillbeOK

  • Member
  • Posts: 131
Re: 9th day on Atripla
« Reply #2 on: October 16, 2009, 07:22:44 PM »
Everything I have seen and read is that "standard of care" is every 3 or 4 months.  That being said the initial follow up would be sooner than that when starting meds.  I think your doc would want to see you in ~ 4 to 6 weeks if not sooner.  My other half is on day 8.....so you have him beat by 1.   ;)

Offline kforney72

  • Member
  • Posts: 17
Re: 9th day on Atripla
« Reply #3 on: October 16, 2009, 08:44:27 PM »
Cool thanks all i wasnt sure if they checked alot when first on meds or not. I hate giving blood. I bruise every time and look like an addict. I hate it. I do get a small burst of energy and have had to wait a few hours before i go to bed. But still no other side effects :)

Offline confidentIwillbeOK

  • Member
  • Posts: 131
Re: 9th day on Atripla
« Reply #4 on: October 17, 2009, 12:02:29 AM »
I got a flu and pneumonia shot yesterday and the nurse (a cutie! ;D) gave me a tip.  He had me completely relax my arm before he stuck the needle in.  When I thought I was relaxed he said "nope....you are still a little tense" so I moved closer to the edge of the table so my arm could hang completely limp.  When he gave me the shots I didn't feel a thing and didn't get any bruising at all.  I know giving blood is different but he said the same principal applies...the more relaxed the muscles are the less pain and swelling there will be.  He said especially when people give blood they sometimes get so tense there is more bruising and pain then there would have been.  Maybe this will help?   ::)

My honey just ate a pretty fatty meal with a glass or two of wine and dessert before his 8'th ever Atripla so I am wondering if he will have his first side effects tonight!?! I told him to wait a little but before he took it but he took it right on time at 10 which was minutes after dinner.  Maybe some good dreams tonight!


 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.